Points of Bounded Height on Equivariant Compactifications of Vector Groups, II

Antoine Chambert-Loir, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove asymptotic formulas for the number of rational points of bounded height on certain equivariant compactifications of the affine space.

Original languageEnglish (US)
Pages (from-to)172-188
Number of pages17
JournalJournal of Number Theory
Volume85
Issue number2
DOIs
StatePublished - Dec 2000

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Points of Bounded Height on Equivariant Compactifications of Vector Groups, II'. Together they form a unique fingerprint.

Cite this